Show simple item record

dc.contributorVirginia Tech. Engineering Science and Mechanics Departmenten_US
dc.contributor.authorNayfeh, Ali H.en_US
dc.contributor.authorTelionis, Demetri P.en_US
dc.date.accessioned2015-05-28T14:56:09Z
dc.date.available2015-05-28T14:56:09Z
dc.date.issued1974
dc.identifier.citationNayfeh, A. H. & Telionis, D. P. (1974). Algebraically growing waves in ducts with sheared mean flow. Journal of the Acoustical Society of America, 55(1), 16-18. doi: 10.1121/1.1919470en_US
dc.identifier.issn0001-4966en_US
dc.identifier.urihttp://hdl.handle.net/10919/52728
dc.description.abstractStanding or traveling waves which vary algebraically with the axial distance in uniform ducts with sheared mean velocity profiles are investigated. The results show that such waves are not possible for ducts with uniform cross sections and fully developed mean flows.en_US
dc.description.sponsorshipLangley Research Center. Loads Division - Grant NGR 47-004-109en_US
dc.format.extent3 pagesen_US
dc.format.mimetypeapplication/pdfen_US
dc.language.isoen_USen_US
dc.publisherAcoustical Society of Americaen_US
dc.subjectDuct flowsen_US
dc.subjectShear flowsen_US
dc.titleAlgebraically growing waves in ducts with sheared mean flowen_US
dc.typeArticleen_US
dc.identifier.urlhttp://scitation.aip.org/content/asa/journal/jasa/55/1/10.1121/1.1919470en_US
dc.date.accessed2015-05-12en_US
dc.title.serialJournal of the Acoustical Society of Americaen_US
dc.identifier.doihttps://doi.org/10.1121/1.1919470
dc.type.dcmitypeTexten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record